# SDR UHLA201609050430

- Difficulty date: September 5, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000062
- Aircraft time: 33,396 hours, 20,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ecu
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN FLIGHT DECK NOT WORKING.  R & R BATTERY EMERGENCY CONTROL UNIT IAW AMM 33-50-80.  OPS CHECK GOOD.
